Alert archive / Colorado / Freeze Warnings in 2016
Freeze Warning 5, NWS Pueblo, CO
NWS Pueblo, CO issued this freeze warning at Oct 6, 2016, 4:19 AM MDT for 10 counties in Colorado. It took effect at Oct 7, 2016, 2:00 AM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2016, 4:19 AM MDT (10:19 UTC)
- In effect from
- Oct 7, 2016, 2:00 AM MDT
- Expired
- Oct 7, 2016, 8:00 AM MDT
- In force
- 6 hr
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Crowley County, CO, El Paso County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 71 km from the middle of the area, began a volume at 10:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 10.3 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3218 m above ground
- 0-6 km bulk shear
- 99 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
828 WWUS75 KPUB 061019 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 419 AM MDT THU OCT 6 2016 COZ084>089-093>099-061830- /O.NEW.KPUB.FZ.W.0005.161007T0800Z-161007T1400Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...BLACK FOREST...COLORADO SPRINGS...PETERSON AFB... PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS... LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE... LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH 419 AM MDT THU OCT 6 2016 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM MDT FRIDAY. * LOCATION...ALL OF SOUTHEAST COLORADO * TEMPERATURE...IN NORTHERN EL PASO COUNTY...LOWS IN THE MID 20S TO AROUND 30. ELSEWHERE IN SOUTHEAST COLORADO...LOWS IN THE UPPER 20S TO AROUND 32. * IMPACT...TENDER VEGETATION COULD BE KILLED OR SEVERELY DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
6 follow-up statements
992 WWUS75 KPUB 061819 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1219 PM MDT THU OCT 6 2016 COZ084>089-093>099-070230- /O.CON.KPUB.FZ.W.0005.161007T0800Z-161007T1400Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...BLACK FOREST...COLORADO SPRINGS...PETERSON AFB... PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS... LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE... LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH 1219 PM MDT THU OCT 6 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT FRIDAY... * LOCATION...ALL OF SOUTHEAST COLORADO * TEMPERATURE...IN NORTHERN EL PASO COUNTY...LOWS IN THE MID 20S TO AROUND 30. ELSEWHERE IN SOUTHEAST COLORADO...LOWS IN THE UPPER 20S TO AROUND 32. * IMPACT...TENDER VEGETATION COULD BE KILLED OR SEVERELY DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ HODANISH
993 WWUS75 KPUB 062059 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 259 PM MDT THU OCT 6 2016 COZ084>089-093>099-070600- /O.CON.KPUB.FZ.W.0005.161007T0800Z-161007T1400Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...BLACK FOREST...COLORADO SPRINGS...PETERSON AFB... PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS... LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE... LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH 259 PM MDT THU OCT 6 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT FRIDAY... * LOCATION...ALL OF SOUTHEAST COLORADO * TEMPERATURE...IN NORTHERN EL PASO COUNTY...LOWS IN THE MID 20S TO AROUND 30. ELSEWHERE IN SOUTHEAST COLORADO...LOWS IN THE UPPER 20S TO AROUND 32. * IMPACT...TENDER VEGETATION COULD BE KILLED OR SEVERELY DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
773 WWUS75 KPUB 070501 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1101 PM MDT THU OCT 6 2016 COZ084>089-093>099-071315- /O.CON.KPUB.FZ.W.0005.161007T0800Z-161007T1400Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...BLACK FOREST...COLORADO SPRINGS...PETERSON AFB... PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS... LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE... LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH 1101 PM MDT THU OCT 6 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT FRIDAY... * LOCATION...ALL OF SOUTHEAST COLORADO * TEMPERATURE...IN NORTHERN EL PASO COUNTY...LOWS IN THE MID 20S TO AROUND 30. ELSEWHERE IN SOUTHEAST COLORADO...LOWS IN THE UPPER 20S TO AROUND 32. * IMPACT...TENDER VEGETATION COULD BE KILLED OR SEVERELY DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
204 WWUS75 KPUB 070643 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1243 AM MDT FRI OCT 7 2016 COZ084>089-093>099-071400- /O.CON.KPUB.FZ.W.0005.161007T0800Z-161007T1400Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...BLACK FOREST...COLORADO SPRINGS...PETERSON AFB... PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS... LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE... LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH 1243 AM MDT FRI OCT 7 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING... * LOCATION...ALL OF SOUTHEAST COLORADO * TEMPERATURE...IN NORTHERN EL PASO COUNTY...LOWS IN THE MID 20S TO AROUND 30. ELSEWHERE IN SOUTHEAST COLORADO...LOWS IN THE UPPER 20S TO AROUND 32. * IMPACT...TENDER VEGETATION COULD BE KILLED OR SEVERELY DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
732 WWUS75 KPUB 070950 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 350 AM MDT FRI OCT 7 2016 COZ084>089-093>099-071400- /O.CON.KPUB.FZ.W.0005.000000T0000Z-161007T1400Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...BLACK FOREST...COLORADO SPRINGS...PETERSON AFB... PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS... LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE... LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH 350 AM MDT FRI OCT 7 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING... * LOCATION...ALL OF SOUTHEAST COLORADO * TEMPERATURE...IN NORTHERN EL PASO COUNTY...LOWS IN THE MID 20S TO AROUND 30. ELSEWHERE IN SOUTHEAST COLORADO...LOWS IN THE UPPER 20S TO AROUND 32. * IMPACT...TENDER VEGETATION COULD BE KILLED OR SEVERELY DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
320 WWUS75 KPUB 071349 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 749 AM MDT FRI OCT 7 2016 COZ084>089-093>099-071500- /O.EXP.KPUB.FZ.W.0005.000000T0000Z-161007T1400Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...BLACK FOREST...COLORADO SPRINGS...PETERSON AFB... PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS... LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE... LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH 749 AM MDT FRI OCT 7 2016 ...FREEZE WARNING WILL EXPIRE AT 8 AM MDT THIS MORNING... TEMPERATURES ACROSS SOUTHEASTERN COLORADO WILL CONTINUE TO WARM INTO THE 30S AND 40S THROUGH MID MORNING. THIS WILL ALLOW FOR THE FREEZE WARNING IN PLACE ACROSS SOUTHEASTERN COLORADO TO EXPIRE AT 8 AM. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at Oct 6, 3:46 AM MDT, 33 minutes earlier.
Area forecast discussion, Oct 6, 3:46 AM MDT, 33 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 346 AM MDT Thu Oct 6 2016 .SHORT TERM...(Today and tonight) Issued at 345 AM MDT Thu Oct 6 2016 An upper level trof wl be moving acrs the state today...bringing some showers to the central CO mtns...the Pikes Peak and Teller county area and El Paso county. The rest of the forecast looks dry for today, although there could be a few showers in some other locations. The 06Z run of the NAM is coming in even drier than the 00Z run, with very little happening ovr the central mtns. Both the GFS and NAM show a good chance for showers this afternoon and early this evening over El Paso and Teller counties. Will go with a couple to a few inches of snow ovr the central mtns, and a few ovr Pikes Peak thru this evening. A front moving thru eastern CO this morning wl bring some gusty northerly winds. Cooler, below average temps are in store for today with highs mostly in the 50s ovr El Paso county with mainly 60s ovr the rest of the southeast plains, and in the 50s to around 60 in high valley locations. The upr trof wl move out of the area for tonight, with pcpn chances ending. The main concern for tonight is how cold it wl get as skies clear. MOS guidance lows for tonight are around freezing acrs all the sern plains. Probably won't be a hard freeze in most locations, although northern El Paso county may end up having a hard freeze. Will issue a freeze warning for all of southeast CO. .LONG TERM...(Friday through Wednesday) Issued at 345 AM MDT Thu Oct 6 2016 Friday-Sunday...A warming and drying trend remains in the forecast for Friday with westerly flow aloft decreasing through the day. Weak west to southwest flow aloft continues through the weekend with the latest models continuing to have issues on timing and location of a minor embedded disturbance moving across southern Colorado. At this time, have kept slight chances for showers and thunderstorms across the southern mountains Saturday afternoon and evening, with pops increasing and spreading north and east across the higher terrain for Sunday afternoon and evening. I also added slight pops across the far southeast plains Sunday afternoon, with increasing low level moisture within breezy southerly afternoon winds. After a chilly start to Friday, should see highs warming to just shy of seasonal levels Friday afternoon, with at and above seasonal temperatures expected through the rest of the weekend. Monday-Wednesday...Models continue to have run to run differences of strength and location of another system moving through the westerly flow across the region later Monday and Tuesday. With that said, have kept isolated to scattered pops across the higher terrain through the period, with best chances along the Cont Dvd on Tuesday. Temperatures look to remain above seasonal averages through the period, with any snow associated with the Tuesday system being confined to the highest peaks. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 345 AM MDT Thu Oct 6 2016 VFR conditions are expected at the terminal forecast sites thru the next 24 hrs. Of the three forecast sites, KCOS wl have the best chance of seeing some showers in the vcnty this afternoon and evening. Gusty northerly winds are expected at KCOS and KPUB for much of the day once the front moves thru later this morning. KALS wl probably see some gusty westerly winds this afternoon. && .PUB WATCHES/WARNINGS/ADVISORIES... Freeze Warning from 2 AM to 8 AM MDT Friday for COZ084>089- 093>099. && SHORT TERM...28 LONG TERM...MW AVIATION...28
Hazardous weather outlook, Oct 5, 6:03 AM MDT, 22 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 603 AM MDT WED OCT 5 2016 COZ058>089-093>099-061215- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FT- WET MOUNTAINS BETWEEN 6300 AND 10000FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 603 AM MDT WED OCT 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SNOW ACCUMULATIONS OF AN INCH OR TWO WILL BE POSSIBLE TONIGHT OVER THE MOUNTAINS OF LAKE AND WESTERN CHAFFEE COUNTIES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FAST MOVING WEATHER SYSTEM WILL CONTINUE TO MOVE ACROSS COLORADO THURSDAY...BRINGING COLDER TEMPERATURES AND A CHANCE FOR RAIN AND SNOW SHOWERS TO THE REGION. THE CENTRAL MOUNTAINS AND THE PIKES PEAK REGION WILL SEE THE BEST CHANCE OF SNOW WITH THIS SYSTEM...WHERE A FEW INCHES COULD ACCUMULATE THROUGH THURSDAY NIGHT. THE SYSTEM COULD EVEN BRING SOME WET SNOW FLAKES MIXING IN WITH RAIN SHOWERS ACROSS EL PASO COUNTY THURSDAY NIGHT...THOUGH NO ACCUMULATIONS ARE EXPECTED AT THIS TIME. ELSEWHERE ACROSS SOUTHERN COLORADO...SOME SPOTTY LIGHT SNOW COULD OCCUR...BUT THE BULK OF THE STORM IS EXPECTED TO IMPACT THE CENTRAL MOUNTAINS AND PIKES PEAK REGION. COOLER AIR BEHIND THE PASSING SYSTEM COULD LEAD TO SUB FREEZING TEMPERATURES ACROSS THE EASTERN PLAINS FRIDAY MORNING AND AGAIN SATURDAY MORNING. ISOLATED TO SCATTERED AFTERNOON SHOWERS...WITH A FEW EMBEDDED THUNDERSTORMS...WILL BE POSSIBLE FOR AREAS OVER AND NEAR THE HIGHER TERRAIN SATURDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL POSSIBLE LATE TONIGHT OVER THE MOUNTAINS OF LAKE AND WESTERN CHAFFEE COUNTIES. 28/23
Nearby
Freeze Warnings in Colorado, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.